Browse by Institution

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Name | Item Type | No Grouping
Jump to: F | G
Number of items: 2.

F

Fox, Daniel Jeremy Forrest (2014). Ricci flows on surfaces related to the Einstein weyl and Abelian vortex equations. "Glasgow Mathematical Journal", v. 56 (n. 3); pp. 569-599. ISSN 0017-0895. https://doi.org/10.1017/S0017089514000044.

G

Gonzalez Meneses, Juan and Gonzalez Manchon, Pedro Maria (2014). Closures of positive braids and the Morton-Franks-Williams inequality. "Topology and its Applications", v. 174 ; pp. 14-24. ISSN 0166-8641. https://doi.org/10.1016/j.topol.2014.06.008.

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM